MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.As a lot/batch was not provided, a device history could not be performed.The following information was requested and the following was obtained: was the clip fired on tissue, but detached from the tissue? clips were not closed as intended.Was the clip malformed? the clips didn¿t close and slided away from the vessel.Was there any patient consequence? no.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What applier was being used? can you please confirm whether or not the account was using the lc800 clip cartridge base when there were loading the clips from the cartridge?.
 
Event or Problem Description
After the application the clip detached.The issue was solved using new one.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7646936
Report Number3005075853-2018-11010
Device Sequence Number2435925
Product Code FZP
UDI-Device Identifier20705036012839
UDI-Public20705036012839
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/28/2018
Patient Sequence Number1